# SDR AALA202209155745

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 60,555 hours, 25,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT REPORTS L1 FORWARD ENTRY DOOR HANDLE DIFFICULT TO OPEN BECAUSE HANDLE DID NOT TURN EASILY FROM OUTSIDE OF THE AIRCRAFT. ADJUSTED AND RIGGED L1 DOOR PER AMM 52-11-00.
